# SDR ABXA030316

- Difficulty date: July 17, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 43,223 hours, 47,735 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 591076913
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RIGHT BUTT LINE 34 LOWER INBOARD LEG WAS CORRODED.  REPLACED SECTION OF TRACK STA 917 - 931 LEFT BUTT LINE 34 IAW DC-9 SRM 51-30-1.
